# SDR SIM2008F00006

- Difficulty date: July 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 14570264401
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOSS OF ENGINE 1 HYDRAULIC PRESS AND FLUID AFTER EXTENDING MLG ON LANDING.  HYDRAULIC 1, LOW QUT MESSAGE ILLUMINATED ON CLIMB OUT/ AFTER LANDING GEAR ENGINE 1 HYDRAULIC FAIL MSG ILLUMINATED.  LOST NW STEERING HAD TO BE TOWED TO GATE. AIRCRAFT REMOVED FROM SERVICE. C/A - REMOVED AND REPLACED LT HYDRAULIC HOSES IAW AMM 32-33-08 OPS CHECK GOOD.  NO FURTHER DISCREPANCIES NOTED AT THIS TIME.  AC RETURNED TO SERVICE.  (K)
